# SDR DHL2003801015

- Difficulty date: May 3, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 5769584501N
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLOT OUTBOARD DOOR CRACKED.  REMOVED AND REPLACED OUTBOARD SLOT OUTBOARD DOOR AND TIGHTENED SRCEW OF LT WING IAW SRM 51-3-1 PG 2A.  FOR OPS CHECK SEE N/R 0075.
